Repositorio de producción científica de la Universidad de Sevilla

On a modification of the Jacobi linear functional asymptotic properties and zeros of the corresponding orthogonal polynomials

 

Advanced Search
 
Opened Access On a modification of the Jacobi linear functional asymptotic properties and zeros of the corresponding orthogonal polynomials
Cites

Show item statistics
Icon
Export to
Author: Arvesú Carballo, Jorge
Marcellán Español, Francisco
Álvarez Nodarse, Renato
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2002-04
Published in: Acta Applicandae Mathematica, 71 (2), 127-158.
Document type: Article
Abstract: The paper deals with orthogonal polynomials in the case where the orthogonality condition is related to semiclassical functionals. The polynomials that we discuss are a generalization of Jacobi polynomials and Jacobi-type polynomials. More precisely...
[See more]
Cite: Arvesú Carballo, J., Marcellán Español, F. y Álvarez Nodarse, R. (2002). On a modification of the Jacobi linear functional asymptotic properties and zeros of the corresponding orthogonal polynomials. Acta Applicandae Mathematica, 71 (2), 127-158.
Size: 557.8Kb
Format: PDF

URI: http://hdl.handle.net/11441/43837

DOI: 10.1023/A:1014510004699

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)